Sampling with probabilities proportional to the variable of interest

J.J.A. Moors, R. Smeets, F.W.M. Boekema

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)129-140
Number of pages12
JournalStatistica Neerlandica
Volume52
Issue number2
Publication statusPublished - 1998

Cite this

Moors, J. J. A., Smeets, R., & Boekema, F. W. M. (1998). Sampling with probabilities proportional to the variable of interest. Statistica Neerlandica, 52(2), 129-140.